All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Alexander Harin
 
''The theorem of existence of ruptures in the probability scale.''
( 2010, Vol. 30 No.2 )
 
 
The report, that has been presented on the IX International Conference on Financial and Actuarial Mathematics, is devoted to the probability theory and economics. The theorems of existence of the ruptures near the borders of finite intervals and of the probability scale have been proved. The theorem of existence of the ruptures in the probability scale can assist, e.g., to solve paradoxes such as Allais paradox and the "four-fold-pattern" paradox.
 
 
Keywords: probability, economics, forecasting, modeling, utility, decisions, uncertainty, risk,
 
Manuscript Received : May 28 2010 Manuscript Accepted : May 28 2010

  This abstract has been downloaded 494 times                The Full PDF of this paper has been downloaded 87708 times